# SDR CALA0300529

- Difficulty date: September 5, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 53,389 hours, 29,064 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ALONG THE ENTIRE UPPER SECTION OF FLOORBEAM AT STA 967. THE CORRODED AREA OF FLOORBEAM WAS CUT OUT AND A REPAIR SECTION WAS INSTALLED IAW ECRA 5311-01142.
